# SDR HEEA065635

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001732101
- Condition: Damaged
- Location: T/R Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL BELLCRANK ASSY HAD GROOVE WORN INTO CLEVIS FROM ROD ENDS (2 PLACES).
